5th Workshop on Flavour Physics in the LHC Era: New physics with heavy mesons and baryons

Europe/Madrid
1001-Primera-1-1-1 - Paterna. Seminario (Universe)

1001-Primera-1-1-1 - Paterna. Seminario

Universe

30
Arantza Oyanguren (IFIC - Valencia), Francisco Botella (IFIC), Miguel Nebot Gómez (U. of Valencia - IFIC)
Descripción

This workshop is devoted to promote discussions between theoretical and experimental issues concerning Heavy Flavour Physics, in particular observables sensitive to New Physics in the LHCb experiment. It is supported by the Spanish Flavour Physics Network (REFIS).

Inscripción
Registration for the 5th REFIS Workshop
Participantes
  • Adrián Casais Vidal
  • Alexandre Brea Rodríguez
  • Ana Peñuelas Martínez
  • Antonio Pich
  • Antonio Romero Vidal
  • Arantza Oyanguren
  • Avelino Vicente
  • Carla Marin Benito
  • Carlos Sanchez Mayordomo
  • Clara Murgui Galvez
  • Clara Remón Alepuz
  • Diego Martinez Santos
  • Eugeni Graugés Pous
  • Eulogio Oset
  • Fernando Cornet-Gomez
  • Francisco Botella
  • Gerardo Hernández-Tomé
  • Hector Gisbert Mullor
  • Joan Ruiz Vidal
  • Joaquim Matias
  • Jonathan Ronca
  • Jonathan Ronca
  • Jorge Portoles
  • José Ignacio Illana
  • Karim Trabelsi
  • Kevin Monsalvez Pozo
  • Louis Henry
  • Luca Fiorini
  • Luis Miguel García
  • Mario Reig
  • Miriam Calvo Gomez
  • Nazila Mahmoudi
  • Paula Alvarez Cartelle
  • Rahul Sinha
  • Rusa Mandal
  • Tomáš Husek
  • Víctor Miralles Aznar
  • Xabier Cid Vidal
    • 9:30 10:15
      Status of flavour 45m
      Ponente: Antonio Pich (IFIC)
    • 10:20 11:05
      Results from the LHCb experiment 45m
      Ponente: Eugeni Grauges (U. de Barcelona (UB))
    • 11:10 11:40
      Coffee break 30m
    • 11:40 12:25
      Status and prospects of the Belle II experiment 45m
      Ponente: Karim Trabelsi (LAL -Orsay)
    • 12:30 13:00
      LFV searches at ATLAS and CMS 30m
      Ponente: Luca Fiorini (IFIC / U. Valencia)
    • 13:05 15:00
      Lunch 1h 55m
    • 15:00 15:30
      Status of the CKM 30m
      Ponente: Olivier Deschamps (LPC - Clermont Ferrand)
    • 15:35 16:05
      Experimental review on semileptonic decays 30m
      Ponente: Antonio Romero (USC)
    • 16:10 16:40
      Semileptonic decays of B and D mesons into pseudoscalar or vector mesons 30m
      Ponente: Eulogio Oset (IFIC, University of Valencia)
    • 16:45 17:15
      Coffee break 30m
    • 17:15 17:45
      Time dependent analysis of radiative B(s) decays 30m
      Ponente: Carlos Sanchez Mayordomo (IFIC - Universitat de València)
    • 17:50 18:20
      New physics constraints with radiative b-baryons 30m
      Ponente: Carla Marín Benito (Universitat de Barcelona)
    • 18:25 18:55
      Status and prospects of radiative b decays at LHCb 30m
      Ponente: Miriam Calvo Gomez (La Salle. Universitat Ramon Llull)
    • 19:00 20:30
      Discussion and working time 1h 30m
    • 9:15 9:45
      Status of flavour anomalies and a glance into the future 30m
      Ponente: Joaquim Matias (Universitat Autonoma de Barcelona)
    • 9:50 10:20
      Lepton Flavour Universality tests at LHCb 30m
      Ponente: Paula Alvarez Cartelle (Universidade Santiago de Compostela)
    • 10:25 10:55
      BSM fits for rare decays 30m
      Ponente: Nazila Mahmoudi
    • 11:00 11:30
      B anomalies and lepton mixing 30m
      Ponente: Rusa Mandal (IFIC, Valencia University)
    • 11:35 12:00
      Coffe break 25m
    • 12:00 13:00
      Colloquium on Flavour Physics 1h
    • 13:10 15:00
      Lunch 1h 50m
    • 15:00 15:30
      The CKM Unitarity and search for New Physics in hadronic B meson decays 30m
      Ponentes: Rahul Sinha, Sinha Rahul (IMSc)
    • 15:35 16:05
      The b -> s anomalies as a guide beyond the Standard Model 30m
      Ponente: Avelino Vicente (IFIC)
    • 16:10 16:40
      Coffee break 30m
    • 16:40 19:10
      Poster Session 2h 30m
    • 20:00 22:00
      Workshop Dinner 2h
    • 9:30 10:00
      Exotic Physics at LHCb 30m
      Ponente: Xabier Cid Vidal (USC - IGFAE)
    • 10:05 10:35
      Charmless decays at LHCb 30m
      Ponente: Louis Henry (IFIC)
    • 10:40 11:10
      Strange Physics 30m
      Ponente: diego martinez santos (cern)
    • 11:15 11:45
      Coffee break 30m
    • 11:45 12:15
      Theoretical view of rare kaon decays 30m
      Ponente: Jorge Portoles (Instituto de Fisica Corpuscular, CSIC-UV)
    • 12:20 12:50
      Dipole moments of heavy particles 30m
      Ponente: Fernando Martinez-Vidal (IFIC, University of Valencia-CSIC)
    • 12:55 13:25
      Tauonic connection to new physics 30m
      Ponente: Miguel-Angel Sanchis-Lozano (University of Valencia)
    • 13:30 14:00
      Opportunities in Flavour Physics at the HL-LHC and HE-LHC 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×